# SDR UPS97824383

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT STA XFS 636.00 - THE UPPER L/E RIB IS CRACKED AT THE AFT END.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0, 51-1-20D.
